# SDR 0100759853

- Difficulty date: February 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 61,182 hours, 63,987 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part serial: 00914
- Condition: Contaminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT NOTIFIED CREW OF THE RIGHT AFT LAV SMOKE DETECTOR IN ALARM ALONG WITH A SMELL OF SMOKE IN THE AFT CABIN.  AN EMERGENCY WAS DECLARED AND A SAFE LANDING WAS MADE IN JAX.  NO EVIDENCE OF FIRE OR SMOKE WAS FOUND AFTER LANDING.  SOME OIL RESIDUE WAS FOUND IN THE RIGHT WATER SEPARATOR TEMPERATURE CONTROL VALVE.  REPLACED THE RIGHT WATER SEPARATOR TEMPERATURE CONTROL VALVE.  REPLACED THE RIGHT WATER SEPARATOR BAG PRECAUTIONARY.  AIRCRAFT RETURNED TO SERVICE.
